# SDR ASAA0380406

- Difficulty date: April 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 59360641
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND CORROSION ON CARGO DOOR BEAM TEE FITTING.  REPLACED TEE FITTING PER SRM.  (M)
